# SDR ASOA04769

- Difficulty date: September 27, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY EXIT LIGHT ON THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE ADJUSTED A FUSE HOLDER IN THE POWER SUPPLY UNIT IAW ATR-72, AMM33-55-00.  OPS CHECKS GOOD.
